Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Getting pregnant on Depo Provera shot?

Ive had 2 people tell me they got pregnant on the shot. But theyre the type of people who like to make up stuff... Well im on the shot and i want another baby within the next year. My daughter is 5 months on sunday. But ive heard the longer you take the shot the harder it is to get pregnant. How many people have really gotten pregnant while on the shot?

Answer Question
 
babygurl827

Asked by babygurl827 at 5:59 PM on Jun. 11, 2009 in Trying to Conceive

Level 2 (9 Credits)
Answers (5)
  • it took me a year and a half after being off the shot to get pregnant... i only got 1 shot too. I would say if you want another baby get off the shot now..... personally
    07lilmama1108

    Answer by 07lilmama1108 at 6:05 PM on Jun. 11, 2009

  • The local news did a story here about some women getting pregnant on the shot, there were some women who had the birth control that was actually inside them and got pregnant. So I guess it is possible, nothing is 100%! Good luck!
    shiningstar790

    Answer by shiningstar790 at 6:43 PM on Jun. 11, 2009

  • With my first pregnancy I had went to planned parenthood to get the depo, and they gave me a pg test and it came back negative. Well during those few months I was pretty much non stop throwing up, and really bad cramps. Well I went to the ER one night and they did an ultrasound and I was 14weeks. Turns out I had a false negative. Dr said I was lucky to have a healthy pregnanct because of the depo. So I got pregnant right before I got on the depo, I've never really heard of anyone getting pregnant on it. But if you are ttc I would get off as soon as possible it can take a while to get pregnant. GL
    Anonymous

    Answer by Anonymous at 6:58 PM on Jun. 11, 2009

  • I was on the shot since dec 2004 I never missed once and I am 8 months pg now. I got pg in november on the shot.... but I also had some dental work done around that same time the medicine they gave me couldve killed my shot.
    ggiovanni

    Answer by ggiovanni at 7:24 PM on Jun. 11, 2009

  • It is probably possible if you have taken some other kind of medication that can interact with your depo shot. I was on the shot for 6 or 7 years and it took us over a year to get pregnant. I would get off the shot as soon as possible. I will never take it again. I would get on the patch or just the pill. If you want to get pregnant again soon, then just take the pill. Good luck.
    moviemom22

    Answer by moviemom22 at 10:31 AM on Jun. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.